# SDR NWAA072679925

- Difficulty date: July 19, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N925US
- Make and model: Doug DC-9-32
- Aircraft serial: 47472
- Aircraft time: 80,521 hours, 80,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1004 S28-28rl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CRACKS IN APU FORWARD FRAME AT BS 1004 BETWEEN L28L-L29L AND L28R-L29R.  REPAIRED PER EA 99-210163.
